# SDR 99UAL900160

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 257T11039
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AMBER GEAR LIGHT ILLUMINATED AFTER LOWERING THE LANDING GEAR HANDLE.  RECEIVED  GREEN LEFT, NOSE, AND RIGHT LIGHTS, 'GEAR' DID NOT EXTINGUISH.  ALSO, RECEIVED GPWS BELOW 500 FEET, AMBER ALERT.  *S/D*  DOWN SWITCH IN LANDING GEAR LEVER MODULE FAILED.  GEAR WAS EXTENDED AND LOCKED.  REPLACED LANDING GEAR LEVER MODULE.
